# SDR 2001UALA00617

- Difficulty date: April 29, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Aircraft time: 61,500 hours, 35,418 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 420 IS CRACKED ALONG THE RADIUS BETWEEN STRINGER 20R AND 21R..  INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3 AND 53-10-2 DUE TO SKIN CRACKING
